Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Is debridement and vacuum dressing appropriate treatment for varicose veins?

User rating for this question
Excellent
Answered by

General Surgeon
Practicing since : 2005
Answered : 383 Questions
Question
My mother is undergoing surgery for ulcer of leg developed by varicose veins. It is called debraidment.Post that Vac dressing and treatment is advised . wanted to know that during the post operation treatment, can she be XXXXXXX to limited extent
Mon, 4 Jun 2018 in Lump
 
 
Answered by Dr. Manjunath Metri 1 hour later
Brief Answer:
Yes definitely she can...

Detailed Answer:
Hi and welcome to HealthcareMagic..
I thank you for posting your query here and I am definitely going to help you out..

I read your question completely and have understood it well enough..

Please note..

1. Yes, the procedure you are telling is totally correct.

2. And yes she can be XXXXXXX in post op period.
On fact if she is bed ridden then chances of complications like Deep Vein Thrombosis is very high.

3. How much ever she can, make her move around.

Hope this helps you..
In case you need further assistance, please contact me directly.
Or, you can close the question and rate.
Take care..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor